3 doctors weighed in:

What to do if i overdosed on naproxen, please help?

3 doctors weighed in
Dr. Robert Lowe
Pediatric Rheumatology
2 doctors agree

In brief: Call poison control

If you overdose on any medication, you can call 1-800-222-1222 and it will connect you to a local poison control center. Tell them what you took, when you took it, and if you are having any symptoms.
They will advise you on whether you should call your doctor the next day or go to the emergency room now. Some bad effects do not develop immediately. Be careful to read label before taking any meds.

In brief: Call poison control

If you overdose on any medication, you can call 1-800-222-1222 and it will connect you to a local poison control center. Tell them what you took, when you took it, and if you are having any symptoms.
They will advise you on whether you should call your doctor the next day or go to the emergency room now. Some bad effects do not develop immediately. Be careful to read label before taking any meds.
Dr. Robert Lowe
Dr. Robert Lowe
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
974K people helped
Continue
111,000 doctors available
Read more answers from doctors